# SDR KCSA061524

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK IN NOSE W/W VERTICAL FRAME WEB AT B.S.300, WL174, LBL40.
